Previous |  Up |  Next

Article

References:
[1] С. T. Taam: Stability, periodicity, and almost periodicity of the solutions of nonlinear differential equations in Banach spaces. J. Math. Mech. 15 (1966), 849-876. MR 0196241
[2] С. T. Taam: On nonlinear diffusion equations. J. Diff. Eq., 3 (1967), 482-499. DOI 10.1016/0022-0396(67)90013-7 | MR 0217411 | Zbl 0162.15402
[3] F. E. Browder: Periodic solutions of nonlinear equations of evolution in infinite dimensional spaces. Lecture Series in Differential Equations, University of Maryland, 1966.
[4] F. E. Browder: Existence of periodic solutions for nonlinear equation of evolution. Proc. Mat. Acad. Sci, 53 (1965) (1100-1103). DOI 10.1073/pnas.53.5.1100 | MR 0177295
[5] F. E. Browder: Periodic solutions of nonlinear equations of evolution in infinite dimensional spaces. Lect. Diff. Eq., 1, 71 - 96, Van Nostrand, N.Y., 1969. MR 0273168 | Zbl 0188.15602
[6] L. Zend: Theorem on the existence of a periodic solution to a parabolic equation with a nonlinearity. (Russian) Vestnik Moskov. Univ., (1967), 32-35.
[7] A. A. Dezin: Operators with the first derivative and nonlocal boundary conditions. Izv. AN USSR, Ser. mat. 31 (1967), 61-86. (Russian.) MR 0213762
[8] I. B. Simoněnko: Basing of the averaging principle to abstract parabolic equations. Mat. sbornik, Novaja serija, 81 (1970), 53 - 61. (Russian.) MR 0257594
[9] K. Masuda: On the existence of periodic solutions of nonlinear differential equations. J. Рас. Sci. Univ. Tokyo, 12 (1966), 247-257. MR 0197942 | Zbl 0142.38201
[10] Ju. A. Dubinskij: Periodic solutions of elliptic-parabolic equations. (Russian.) Mat. sbornik, Novaja serija, 76 (1968), 620-633. MR 0233058
[11] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension. Czech. Math. J. 14 (1964), 341-382. MR 0174872
[12] О. Vejvoda: The mixed problem and periodic solutions for a linear and weakly nonlinear wave equation in one dimension. Rozpravy ČSAV, Řada mat. a přír. věd, 80 (1970), 3, Academia, Praha. MR 0310437 | Zbl 0278.35064
[13] N. Krylová О. Vejvoda: Periodic solutions to partial differential equations, especially to a biharmonic wave equations. Symposia Matematica, 7, 85 - 96, Academic Press, New York-London, 1971. MR 0336018
[14] N. Krylová О. Vejvoda: A linear and weakly nonlinear equation of a beam: the boundary value problem for free extremities and its periodic solutions. Czech. Mat. J., 21 (1971), 535-566. MR 0289918
[15] O. Vejvoda: Periodic solutions of a weakly nonlinear wave equation in $E\sb{3}$ in a spherically symmetrical case. Apl. mat., 14 (1969), 160-167. MR 0239247 | Zbl 0175.39504
[16] A. I. Plesner V. A. Rochlin: Spectral theory of linear operators. II. Uspechi mat. nauk, T. 1, Vyp. 1 (11) (1946), 71-91, (Russian). MR 0021245
[17] K. Yosida: Functional Analysis. New York 1971. MR 0239384 | Zbl 0217.16001
[18] N. Bourbaki: Integrating, measures, integrating of measures. Moscow 1967, (Russian).
[19] S. G. Krein: Linear differential equations in a Banach space. Moscow 1968, (Russian). MR 0247239
[20] M. Sova: Abstract semilinear equations with small nonlinearities. CMUC, 12, 4 (1971), 785-805. MR 0291912 | Zbl 0235.47034
[21] M. A. Krasnoselskii G. M. Vainikko P. P. Zabreiko, Ja. В. Rutickii V. Ja. Otecenko: Approximate solutions of operator equations. Moscow 1969, (Russian).
[22] K. Moren: Hilbert space methods. Moscow 1965, (Russian).
[23] J. Nečas: Les méthodes directes en théorie des equations elliptique. Praha 1967. MR 0227584
[24] S. Agmon: Lectures on elliptic boundary value problems. Van Nostrand, New Jersey 1965. MR 0178246 | Zbl 0142.37401
[25] M. Marcus V. J. Mizel: Absolute Continuity on Tracks and Mappings of Sobolev Spaces. Arch. Rat. Mech. 45, No 4, (1972), 294-320. MR 0338765
Partner of
EuDML logo